# SDR SWAA2025122941322

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 34.   REMOVED THE VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02. COMPLIED WITH OPEN HOLE INSPECTION FOR THE REMOVED ATTACH ANGLE IAW NDT MANUAL PART 6, 51-00-00, PROC 16. NO FAULTS FOUND. THE ATTACH ANGLE REPLACED ON TTG8Q01952DM.   INSPECTED IAW SRM 51-40-02-0G-0-B00069.  FASTENER INSTALLATION & REMOVAL INSPECTED IAW SRM 51-40-02-0G-0-B00069.
